# SDR SWAA2025040700763

- Difficulty date: February 28, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE OFSS 541 FIXED LEADING EDGE AT LT WING 2025-167738<[01] REPLACED RAIL NUT PLATE OFSS 541 FIXED LEADING EDGE AT LT WING IAW B737-700 DWG 112A4402 SHEET 13 REV - AND SRM 51-40-02; SRM 51-10-02 SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED
